# SDR COMA0260649

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- Aircraft time: 17,141 hours, 15,907 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Rod
- Part number: 601R386493
- Condition: Broken
- Location: Cabin Door
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 5459 CABIN ALTITUDE CAUTION MESSAGE - CABIN WOULD NOT PRESSURIZE.REPLACED BROKEN ROD ON CABIN DOOR VENT VALVE.
